# SDR ASAA2013022794016

- Difficulty date: February 27, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 11,596 hours, 3,519 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Crossfeed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AT FL 350, ATTEMPTED OPENING OF FUEL CROSSFEED VALVE FOR FUEL BALANCING, BLUE LIGHT DID NOT ILLUMINATE EITHER BRIGHT OR DIM. PERFORMED QRH PROCEDURE, NOTICED FUEL CROSSFEED CIRCUIT BREAKER OUT  P6-3, B-7 LOCATION. SUSPECT CROSSFEED VALVE REMAINED CLOSED.  RESET CIRCUIT BREAKER P-6-3 PANEL, B-7 LOCATION FUEL CROSSFEED IAW AMM 20-60-01.  PERFORMED OPS TEST OF CROSSFEED VALVE IAW AMM 28-22-21-710-801, GROUND VERIFICATION NORMAL.
